Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Having bleeding, tiredness and pain. Prescribed with augmentin and norethisterone. Had ovarectomy due to cyst and mirvena coil fitted. Concerned?

In 2007 I had to have an ovarectomy due to a 7lb cyst which needless to say resulted in some quite huge surgery!
Since then I have had 6 monthly internal & external scans for the past 5 years which thankfully finished in December 2012.
I had the mirvena coil fitted in August (8/12) ago, due to heavy and intermittent and very painful bleeds/periods. I have had absolutely no problems since, and thought everything was finally sorted.
However 9 days ago I started bleeding (it was a bit early for a period but I didn't pay much mind to that) on tues, the bleeding changed to flooding with excrutiating pain. I saw the gp on weds who couldn't examine me properly as I was flooding so badly, she prescribed augmentin as a broad spectrum anti b#, and norethisterone. This has def eased the bleeding but it's still heavy. I am uncomfortably bloated and very tired. I rested all day yesterday and feel generally unwell.
Should I see the gp again or wait until Monday?
Ps, no sexual partners since December.
Many thanks
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, It appears to be due to I.U.D. in presence of marina there should not be any break through bleeding.
Consult a gynacologist for diagnosis and treatment. You may need to have a transvaginal scaning for viewing the voarian cyst position.
thank you.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor